| Model Number |
R SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during incoming inspection, the device inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included bench handling, stress testing, defib cycling and internal inspection without duplicating the malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.Review of the activity logs did not find evidence to support the reported event.